Diffusion Controlled Growth and Dissolution of Spheres of Finite Initial Size

Abstract:

Article Preview

Info:

Periodical:

Edited by:

R. Freer and P.F. Dennis

Pages:

187-194

DOI:

10.4028/www.scientific.net/MSF.7.187

Citation:

M. Cable and J. R. Frade, "Diffusion Controlled Growth and Dissolution of Spheres of Finite Initial Size", Materials Science Forum, Vol. 7, pp. 187-194, 1986

Online since:

January 1986

Export:

Price:

$35.00

In order to see related information, you need to Login.